# SDR USAASB00302

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 2981 - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHT OVER THE RIGHT FORWARD SERVICE DOOR HAD FALLEN OUT AND THE BATTERIES HAD FULLY DISCHARGED.  MAINTENANCE REPLACED THE BATTERIES AND REINSTALLED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
